# SDR SWIA202055741

- Difficulty date: December 11, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152719
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG20L CORRODED BETWEEN FS333 AND FS349.   (C-CHECK) RO 2/1/2021    REMOVED AND REPLACED INTERCOSTALAT STR21L BETWEEN FS333 AND FS349 IAW CRJ 200 SRM 51-42-06 AND 51-42-21. REFER TO CONTINUATION CARD FOR ALL MAINTAINENCE PERFORMED. AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R31527 FOR FASTENER CALL OUT
